# SDR AALA20031065

- Difficulty date: September 24, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N285AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49297
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: A/C Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FOUND DURING OVERNIGHT MAINTENANCE EMERGENCY ESCAPE PATH LIGHTING WAS OBSERVED TO BE INOPERATIVE IN THE AFT TAIL EXIT.  REPLACED BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
